jawz78 Posted October 10, 2010 Share Posted October 10, 2010 Perhaps it is just me, but I must confess I really, really, really do not like this drug so far! It makes my head feel "full". Not with knowledge, because I can't even remember half of what I thought I new. More of a jello, foamy fullness? I noticed when I first started on it, I had a serious increase in anxiety... but as I went along and pushed through that faded. Only to be replaced with this "stuper". If this is "normal", they can keep it! I've also noticed (well my wife tells me anyway) that I have been very short tempered with everyone and everything. I tried to beat up the dishwasher the other day because two bowls were still dirty. I swear... even though I was all fubar before the meds, at least I could hide it well and control my emotions for the most part. Hyperventilation and dazey fog is all I seem to do now. This really sucks! If anyone takes this monstrosity and feels otherwise, please tell me! Also, if you have had this, does it end? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.